CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
向量优化问题的线性标量化方法和Lagrange乘子研究 期刊论文
中国科学:数学, 2020, 卷号: 000, 期号: 002, 页码: 253-268
Authors:  杨新民;  陈光亚
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
向量优化  广义凸性  择一定理  线性标量化  Lagrange乘子存在性  
Dedication to Benson 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 606-608
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Recent Advances 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 603-605
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Dedication to Benson 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 606
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
Recent Advances 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2018, 卷号: 177, 期号: 3, 页码: 603
Authors:  Chen, Guangya;  Li, Shengjie;  Xu, Jiuping;  Yang, Xinmin
Favorite  |  View/Download:30/0  |  Submit date:2019/12/31
Approximate proper efficiency in vector optimization 期刊论文
OPTIMIZATION, 2015, 卷号: 64, 期号: 8, 页码: 1777-1793
Authors:  Zhao, Kequan;  Chen, Guangya;  Yang, Xinmin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
nonlinear scalarization  linear scalarization  vector optimization  approximate solutions  approximate proper efficient solutions  90C26  90C29  90C30  90C46  
EXISTENCE OF STRONGLY VALID TOLLS FOR MULTICLASS NETWORK EQUILIBRIUM PROBLEMS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2012, 卷号: 32, 期号: 3, 页码: 1093-1101
Authors:  Zhu Daoli;  Li Changmin;  Chen Guangya
Favorite  |  View/Download:5/0  |  Submit date:2021/01/14
TRANSPORTATION  PARADOXES  Traffic equilibrium problems  strongly valid tolls  Hoffman lemma  
LEVITIN-POYAK WELL-POSEDNESS OF GENERALIZED VECTOR EQUILIBRIUM PROBLEMS WITH FUNCTIONAL CONSTRAINTS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 5, 页码: 1400-1412
Authors:  Wang Gang;  Huang Xuexiang;  Zhang Jie;  Chen Guangya
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
generalized vector equilibrium problems  well-posedness  set-valued map  approximating solution sequence  
A VECTOR NETWORK EQUILIBRIUM PROBLEM WITH A UNILATERAL CONSTRAINT 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2010, 卷号: 6, 期号: 3, 页码: 453-464
Authors:  Wu, Yunan;  Chen, Guangya;  Cheng, T. C. E.
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Network equilibrium  Variational inequality  Wardrop's equilibrium principle  
优化和均衡的等价性 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 011, 页码: 1441
Authors:  陈光亚
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10